RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 6, Pages 1289–1290 (Mi dan44654)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Codes on algebraic curves

V. D. Goppa

Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (245 kB)

Bibliographic databases:
UDC: 519.46
Presented: А. А. Дородницын
Received: 10.03.1981

Citation: V. D. Goppa, “Codes on algebraic curves”, Dokl. Akad. Nauk SSSR, 259:6 (1981), 1289–1290

Citation in format AMSBIB
\Bibitem{Gop81}
\by V.~D.~Goppa
\paper Codes on algebraic curves
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 6
\pages 1289--1290
\mathnet{http://mi.mathnet.ru/dan44654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0628795}
\zmath{https://zbmath.org/?q=an:0489.94014}


Linking options:
  • http://mi.mathnet.ru/eng/dan44654
  • http://mi.mathnet.ru/eng/dan/v259/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Shparlinski, “On some problems in the theory of finite fields”, Russian Math. Surveys, 46:1 (1991), 199–240  mathnet  crossref  mathscinet  zmath  adsnasa
  • Number of views:
    This page:57
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020